U.S. doctors online nowAsk doctors free
Crestview, FL
A 39-year-old female asked:

I am being treated for possible seizures, i am now waking up with severe dizziness, so bad i cant lift my head, should i worry?

1 doctor answer2 doctors weighed in
Dr. Olav Jaren
Neurology 20 years experience
? side effect: I would be concerned this could be a side effect of your medicine. Medicines for seizures commonly cause this side effect.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 19, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.